# SDR AALA202005069001

- Difficulty date: May 5, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 39,977 hours, 14,400 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. FOUL SMELL OF OIL IN THE COCKPIT AND IN CABIN WITH APU AND AIRCONDITION PACK IS ON.  REMOVED AND REPLACED APU IAW JOB CARD 26L31049003.
